Keyword : uniform edge lengths


Algorithm for the Length-Constrained Maximum-Density Path Problem in a Tree with Uniform Edge Lengths
Sung Kwon KIM 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2015/01/01
Vol. E98-D  No. 1 ; pp. 103-107
Type of Manuscript:  PAPER
Category: Fundamentals of Information Systems
Keyword: 
length-constrained pathsmaximum-density pathsuniform edge lengths
 Summary | Full Text:PDF(323.8KB)

Linear-Time Algorithm for the Length-Constrained Heaviest Path Problem in a Tree with Uniform Edge Lengths
Sung Kwon KIM 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2013/03/01
Vol. E96-D  No. 3 ; pp. 498-501
Type of Manuscript:  Special Section LETTER (Special Section on Foundations of Computer Science — New Trends in Algorithms and Theory of Computation —)
Category: 
Keyword: 
length-constrained pathsheaviest pathsuniform edge lengths
 Summary | Full Text:PDF(76.6KB)